Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

How can i get rid of itching in vagina ?

i want to stop the ichhing in vagina
Asked On : Sun, 8 May 2011
Answers:  3 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
it may be infection or allergy.
apply clotrimazole cream twice a day.
take tab cetrizine at night
keep part clean and dry.
drink more water
avoid sexual relation
Answered: Mon, 9 May 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.
May be you have Vaginal Candidiasis or Fungal Infection of Vagina, Kindly get yourself examined by a Gynecologist to rule out the exact cause. You will need Oral Anti Fungals or Vaginal Pessaries. Kindly do not delay.

Wish you Good Health, Take Care.
Answered: Sun, 8 May 2011
I find this answer helpful
  User's Response
welcome to health care magic
vaginal iching is medicaly termed as pruritus vulva.
some of the common cause is unhygiene,stress,menopause,vaginal yeast infection,chemical irritants like ointments,creams,contraceptives jelly.
Keep your genital area clean and dry. Use plain, unscented soap.
keep your sugar level under control if your diabetic
loose weight if your obese.
wear cotton panties avoid synthetic material.
Avoid overexertion, heat, and excessive sweating.
Avoid scratching, which will only aggravate the problem.
eat yogurd.
if at all iching persist after self care you need to consult gynaecologist or homeopath doctor.
Answered: Sun, 8 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor